On Approximation of the Solutions of Delay Differential Equations By Using Piecewise Constant Arguments

Istvan Györi, Istvan Györi

Research output: Contribution to journalArticle

40 Citations (Scopus)

Abstract

By using the Gronwall – Bellman inequality we prove some limit relations between the solutions of delay differential equations with continuous arguments and the solutions of some related delay differential equations with piecewise constant arguments(EPCA). EPCA are strongly related to some discrete difference equations arising in numerical analysis, therefore the results can be used to compute numerical solutions of delay differential equations. We also consider the delay differential equations of neutral type by applying a generalization of the Gronwall – Bellman inequality.

Original languageEnglish
Pages (from-to)111-126
Number of pages16
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume14
Issue number1
DOIs
Publication statusPublished - Jan 1 1991

Keywords

  • Differential equations of retarded and neutral types
  • difference equations
  • differential equations with piecewise constant arguments
  • numerical approximation of solutions

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'On Approximation of the Solutions of Delay Differential Equations By Using Piecewise Constant Arguments'. Together they form a unique fingerprint.

  • Cite this